# SDR P5CA9500542

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TOP OF CLIMB, RED GEAR WARNING LIGHT ON FORWARD PANEL ON WITH GEAR HANDLE UP AND NORMAL HYDRAULICS.  FEO'S ANNUNCIATOR LIGHT SHOWS NOSE GEAR DOWN AND LOCKED IN PRIMARY AND ALTERNATE.  CLEANED SWITCHES, PERFORMED OPERATIONAL CHECK OF NOSE GEAR, SYSTEM CHECKED NORMAL.  DEFFERED PRIMARY SWITCH PER MEL.
